Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 17, Issue 4, October–December 2017  pp. 635–666.

Cherednik and Hecke Algebras of Varieties with a Finite Group Action

Authors:  Pavel Etingof (1)
Author institution:(1) Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139, USA


Let G be a finite group of linear transformations of a finite dimensional complex vector space V. To this data one can attach a family of algebras Ht,c(V, G), parametrized by complex numbers t and conjugation invariant functions c on the set of complex reflections in G, which are called rational Cherednik algebras. These algebras have been studied for over 15 years and revealed a rich structure and deep connections with algebraic geometry, representation theory, and combinatorics. In this paper, we define global analogs of Cherednik algebras, attached to any smooth algebraic or analytic variety X with a finite group G of automorphisms of X. We show that many interesting properties of Cherednik algebras (such as the PBW theorem, universal deformation property, relation to Calogero–Moser spaces, action on quasiinvariants) still hold in the global case, and give several interesting examples. Then we define the KZ functor for global Cherednik algebras, and use it to define (in the case π2(X) ⊗ Q = 0) a flat deformation of the orbifold fundamental group of the orbifold X/G, which we call the Hecke algebra of X/G. This includes usual, affine, and double affine Hecke algebras for Weyl groups, Hecke algebras of complex reflection groups, as well as many new examples.

2010 Math. Subj. Class. 20C08, 33D80.

Keywords: Cherednik algebra, reflection hypersurface, Hecke algebra, variety with a finite group action.

Contents   Full-Text PDF